# SDR DALA13004353317

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 25,296 hours, 3,485 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERIOR LOWER WEB BETWEEN FR63 AND FR63A FOUND DENT.  AFT CARGO DOOR INTERIOR LOWER WEB BETWEEN FR 63 AND FR6 3A FOUND DENT DAMAGED AND REPAIR TO BE CARRY OUT IAW PRI 51062 3-14.
